# SDR PLGA971023B

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353BE
- Make and model: Saab 340B
- Aircraft serial: 340B242
- System (JASC): 7603 · Power Lever
- Part: Circuit Breaker
- Condition: Tripped
- Location: C/B Panel
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4319 - AFTER TAKEOFF THE FLIGHT IDLE OPEN LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET SYSTEM CIRCUIT BREAKER AND SYSTEM CHECKED GOOD.  (M)
